Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suggested ecophane instead of minoxidile. Is it a good substitution?

hello, I am a woman 25 years old, my doctor suggested me Ecophane medicine instead of Minoxidile which I used for 9 months before. He also suggested me to consume this tablet 2 times a day. I eat Zinc medicine too. Is this a good substitution for my previous medicines? I am really worry about split growth of my hairs.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM,

Ecophane medicine is a food supplement only, which provides amino acids, vitamins etc.

Thus it is not a substitute to minoxidil.

Minoxidil is used to treat male pattern baldness.

If you are not taking nutritious balanced diet, ecophane can improve quality of your hairs.

Thanks for your trust in Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor